Boots Pharmaceuticals Ibuprofen and Codeine 200 mg/12.8 mg Tablets - 32 Tablets

£6.59
32 | £0.21 per 1
5632234

Boots Pharmaceuticals Ibuprofen and Codeine 200mg/12.8mg Tablets. Can cause addiction. For 3 days use only. Dual action pain relief.Contains Codiene.200 mg.
See details below, always read the label

Suitable for: Adults and children over 12 years of age.
Active ingredients: Codeine Phosphate Hemihydrate, Ibuprofen.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 24 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Uses: For the short term treatment of acute moderate pain such as headaches, rheumatic and muscular pain, backache, migraine, period pain, dental pain and neuralgia that is not relieved by aspirin, ibuprofen or paracetamol alone.

Suitable for

Adults and children over 12 years of age.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

How to take this medicine

Check the foil is not broken before use. If it is, do not take that tablet.

Children aged 12 years to 18 years: Take one or two tablets every 6 hours, if you need to.

Adults over 18 years: Take one or two tablets every 4 to 6 hours, if you need to. Do not take more often than every 4 hours.

Don't take more than 6 tablets in 24 hours.

Take the lowest amount for the shortest possible time to relieve your symptoms.

Swallow each tablet with water.

Do not give to children under 12 years, due to the risk of severe breathing problems.

If your symptoms worsen at any time, or do not go away within 3 days, you must speak to your doctor or pharmacist.

Use by the date on the end flap of the carton.

Hazards and Cautions

Warning: Do not exceed the stated dose.

Before you take.

  • Do not take more than the stated dose.
  • If you need to take this medicine continuously for more than 3 days you should see your doctor or pharmacist.
  • This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

Do not take:

  • If you have a stomach ulcer, perforation or bleeding, or have had one twice or more in the past.
  • If you have had perforation or a bleeding stomach after taking a non-steroidal anti-inflammatory medicine.
  • If you are allergic to ibuprofen, codeine, or any other ingredients of the product, asiprin or other non-steroidal anti-inflammatory medicines.
  • If you are taking aspirin with a daily dose above 75mg, or other non-steroidal anti-inflammatory medicines.
  • If you are breastfeeding.

Talk to your pharmacist or doctor:

  • If you have, or have had asthma, diabetes, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
  • If you smoke.
  • If you are pregnant.

Other important information

This medicine can make you feel sleepy. Do not drive or use machines while taking this medicine until you are sure you are not affected. See the leaflet inside for more information.

Keep all medicines out of the sight and reach of children.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice if you suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Codeine Phosphate Hemihydrate, Ibuprofen.

Ingredients

Active Ingredients: Each film-coated tablet contains Codeine Phosphate Hemihydrate 12.8 mg, Ibuprofen 200 mg.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.